# SDR 96ZZZX5255

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111QS
- Make and model: Cessna S550
- Aircraft serial: S5500111
- Engine: Pwa JT15D4
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 3033378
- Condition: Inoperative
- Location: Engine
- Part time: 9,769 hours
- Component: Lucas
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF NEW ENGINE IGNITER, IGNITION EXCITER FAILED TO FIRE IGNITER.  PROPER VOLTAGE OBSERVED AT CANNON PLUG.  INTERNAL PROBLEM WITH EXCITER BOX.
